# SDR REXA2016102102118

- Difficulty date: October 21, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 18,389 hours, 18,273 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 601R332353
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SIDE WINDOW FRAME HAS A CRACKED LOWER AFT ANGLE.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-42-21.
